Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the stability of the localized single-valued extension property under commuting perturbations
HTML articles powered by AMS MathViewer

by Pietro Aiena and Michael M. Neumann PDF
Proc. Amer. Math. Soc. 141 (2013), 2039-2050 Request permission


This article concerns the permanence of the single-valued extension property at a point under suitable perturbations. While this property is, in general, not preserved under sums and products of commuting operators, we obtain positive results in the case of commuting perturbations that are quasi-nilpotent, algebraic, or Riesz operators.
Similar Articles
Additional Information
  • Pietro Aiena
  • Affiliation: Dipartimento di Metodi e Modelli Matematici, Facoltà di Ingegneria, Università di Palermo, Viale delle Scienze, I-90128 Palermo, Italy
  • Email:
  • Michael M. Neumann
  • Affiliation: Department of Mathematics and Statistics, Mississippi State University, Mississippi State, Mississippi 39762
  • Email:
  • Received by editor(s): April 22, 2011
  • Received by editor(s) in revised form: September 26, 2011
  • Published electronically: January 7, 2013
  • Communicated by: Thomas Schlumprecht
  • © Copyright 2013 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 2039-2050
  • MSC (2010): Primary 47A10, 47A11; Secondary 47A53, 47A55
  • DOI:
  • MathSciNet review: 3034429